# SDR AALA202211169766

- Difficulty date: November 10, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 81,510 hours, 32,629 cycles
- System (JASC): 3810 · Potable Water System
- Part: Faucet
- Part number: 2980192100000
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING ABOVE 10000 FT FLIGHT CREW GOT A CALL FROM AFT FLIGHT ATTENDANT REPORTING A WATER FLOOD FROM THE RIGHT AFT LAVATORY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD WHERE IT LANDED SAFLEY. AFTER LANDING FIRST OFFICER SAID WATER POURING OUT OF MID AFT SECTION OF AIRCRAFT AND THE REAR 1/3 OF AISLE IN BACK WAS FLOODED. **SUPPLEMENTAL REPORT FOR AALA202211119766: MAINTENANCE FOUND THE WATER FAUCET IN LAVATORY E LEAKING AND REPLACED IT PER AMM 38-12-41. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
